# SDR SWAA2023062952129

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241MF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] DUE TO THE EXTENT OF ALL OF THE DAMAGE; DECIDED TO FABRICATE A NEW PANEL FROM BMS4-17 TYPE VI LOT 1526676-1; DETERMINED INSERT HOLE LOCATIONS; UPSIZED INSERTS HOLES INSTALLED INSERTS WITH BMS5-107 CLASS 1 LOT AK2KP8383K-1 RESIN; SET RESIN TO CURE AND CURED RESIN UNDER A HEAT LAMP; USING THERMOMETER ID: ATS2192 DUE: 08/2023 TO MONITOR THE TEMPERATURE OF THE CURE; APPLIED LOWER SURFACE TAPE AND PART MARKED PANEL; WORK PERFORMED IAW SRM 53-00-50-2R-0 PARAGRAPH 4.A. AND TABLE 204 AND BOEING DRAWING 143A5810 SHEET 503.;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] VERIFIED CORRECTIVE ACTIONS 1 & 2.;[04] ATTACHED CURE SHEET TO THIS FAULT RECORD.;[05] VERIFIED CORRECTIVE ACTION ITEM 4.
